# SDR ASAA2025092161329

- Difficulty date: September 21, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 73,350 hours, 39,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT SIDEPLATE HAS MULTIPLE AREAS OF CORROSION BETWEEN STA 500 AND STA 500D. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMTIS IAW B737-700 SRM 53-00-53-1A-2. REPAIRED SIDE PLATE IAW B737-700 SRM 53-30-53-01-2 AND SRM 51-40-02-0G-0 W= 1.25 O= .040 R= .034 L= 3.75 D= .006.
